Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 36, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 17, 2013, 2:01 PM MST for 4 counties in Wyoming. It was in force for 16 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 17, 2013, 2:01 PM MST (21:01 UTC)
- Expired
- Dec 18, 2013, 6:27 AM MST
- In force
- 16 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 17, 2:11 PM MST | NON-TSTM WND GST 63 | Bordeaux, WY | SUSTAINED WIND 42 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.0 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2494 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 172101 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 201 PM MST TUE DEC 17 2013 ...STRONG WINDS WILL OCCUR THIS AFTERNOON AND TONIGHT ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING... .THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO STRENGTHEN ACROSS THE FORECAST AREA THROUGH TONIGHT. STRONG WEST TO SOUTHWEST WINDS WILL RESULT...WITH SUSTAINED WINDS OF 35 TO 50 MPH GUSTING TO AROUND 60 MPH. THESE WINDS WILL OCCUR THIS AFTERNOON ALONG INTERSTATE 25 NEAR THE BORDEAUX EXIT...AND WILL EASE SLIGHTLY THROUGH THE EVENING. STRONG WINDS WILL THEN BECOME MORE WIDESPREAD IN THE WIND PRONE AREAS TONIGHT TO INCLUDE BORDEAUX...THE SOUTHERN LARAMIE RANGE FOOTHILLS AND VEDAUWOO...AND THE NORTH SNOWY RANGE FOOTHILLS INCLUDING ARLINGTON. WYZ106-181200- /O.NEW.KCYS.HW.W.0036.131217T2101Z-131218T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 201 PM MST TUE DEC 17 2013 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MST WEDNESDAY. * TIMING...STRONG WINDS WILL OCCUR THIS AFTERNOON AND WILL EASE SLIGHTLY AROUND SUNSET. WINDS WILL THEN INCREASE ONCE AGAIN TONIGHT AND WILL CONTINUE TO BE STRONG AND GUSTY THROUGH WEDNESDAY MORNING. * WINDS...SOUTHWEST 35 TO 50 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS MAY POSE A SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ110-116-181200- /O.NEW.KCYS.HW.W.0036.131218T0300Z-131218T1900Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE 201 PM MST TUE DEC 17 2013 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST WEDNESDAY. * TIMING...WINDS WILL INCREASE LATE THIS EVENING AND WILL REMAIN STRONG AND GUSTY THROUGH WEDNESDAY MORNING. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS MAY POSE A SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ RJM
2 follow-up statements
000 WWUS75 KCYS 180952 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 252 AM MST WED DEC 18 2013 ...STRONG WINDS NEAR BORDEAUX THROUGH THIS MORNING... .STRONG WEST TO SOUTHWEST WINDS WILL OCCUR ALONG INTERSTATE 25 NEAR THE BORDEAUX EXIT THROUGH EARLY THIS MORNING BEFORE SLOWLY DECREASING. WINDS WILL CONTINUE TO SLOWLY DECREASE THROUGH THE AFTERNOON HOURS. WYZ110-116-181100- /O.CAN.KCYS.HW.W.0036.000000T0000Z-131218T1900Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE 252 AM MST WED DEC 18 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. VERY STRONG WINDS ARE NO LONGER EXPECTED OVER THE NORTHERN SNOWY RANGE FOOTHILLS...OR THE SOUTHERN LARAMIE RANGE AND FOOTHILLS... HOWEVER...WINDS WILL REMAIN ON THE HIGH SIDE THROUGH EARLY THIS MORNING. SUSTAINED WIND BETWEEN 30 AND 40 MPH CAN BE EXPECTED WITH GUSTS UPWARDS OF 50 MPH. WINDS WILL SLOWLY DECREASE LATE THIS MORNING AND THROUGH THE AFTERNOON HOURS. $$ WYZ106-181900- /O.CON.KCYS.HW.W.0036.000000T0000Z-131218T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 252 AM MST WED DEC 18 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. * TIMING...WINDS WILL REMAIN STRONG THROUGH EARLY THIS MORNING THEN WINDS WILL SLOWLY DECREASE THE REST OF TODAY. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS MAY POSE A SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ LIEBL
000 WWUS75 KCYS 181327 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 627 AM MST WED DEC 18 2013 .VERY STRONG WINDS ARE NO LONGER EXPECTED NEAR BORDEAUX. WYZ106-181430- /O.CAN.KCYS.HW.W.0036.000000T0000Z-131218T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 627 AM MST WED DEC 18 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. VERY STRONG WINDS ARE NO LONGER EXPECTED NEAR BORDEAUX...HOWEVER... WINDS WILL REMAIN ON THE HIGH SIDE THIS MORNING. SUSTAINED WIND BETWEEN 30 AND 40 MPH CAN BE EXPECTED WITH GUSTS UPWARDS OF 50 MPH. WINDS WILL SLOWLY DECREASE LATE THIS MORNING AND THROUGH THE AFTERNOON HOURS. $$ LIEBL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 17, 10:55 AM MST, 3 hours 6 minutes earlier.
Area forecast discussion, Dec 17, 10:55 AM MST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MST TUE DEC 17 2013 .SHORT TERM...(TODAY THROUGH THURSDAY NIGHT) ISSUED AT 410 AM MST TUE DEC 17 2013 WINDS WILL BE THE MAIN FORECAST CONCERN INTO WEDNESDAY AFTERNOON. CURRENTLY WINDS ARE BEHAVING NICELY WITH WIND SPEEDS MAINLY IN THE 25 TO 35 MPH RANGE WITH GUSTS 40 TO 50 MPH ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING. THIS SHOULD CONTINUE TO BE THE CASE THROUGH THIS MORNING WITH ISOLATED STRONGER GUSTS. NOT ANTICIPATING A NEED FOR HIGH WIND HIGHLIGHTS THROUGH THIS AFTERNOON OF COURSE THE CURRENT EXPECTED WIND SPEEDS ARE WITHIN THE MARGIN OF ERROR. MODELS DO INDICATE A SLIGHT INCREASE IN WIND SPEEDS TONIGHT WITH A MARGINAL GRADIENT NEEDED TO REACH HIGH WIND SPEEDS. MODELS SHOWING PRESSURE FALLS IN THE PLAINS WHICH SHOULD ACCELERATE WINDS SLIGHTLY AND THIS COULD BE ENOUGH TO PUSH BORDEAUX AND ARLINGTON PAST THE HIGH WIND THRESHOLD...ALTHOUGH THE MAIN THREAT IS AT BORDEAUX WHERE GAP FLOW MAY BE THE TIPPING POINT. OUTSIDE OF THE WIND PRONE AREAS...LOOK FOR BREEZY TO WINDY CONDITIONS TODAY. WARM WESTERLY FLOW WILL REMAIN IN PLACE TODAY THROUGH WEDNESDAY AFTERNOON...PRODUCING MILD TEMPERATURES ACROSS THE AREA. HIGHS TODAY WILL EASILY RISE INTO THE 50S EAST OF THE LARAMIE RANGE WITH LOWER 60S INTO THE SOUTHERN NEBRASKA PANHANDLE. THERE IS STILL SOME SNOW COVER IN THE NORTHERN PANHANDLE WHICH WILL HOLD DOWN TEMPERATURES A BIT TODAY...BUT BY THE END OF TODAY MOST OF THE SNOW SHOULD BE GONE. MODEL HAVE TRENDED SLIGHTLY WARMER OVER THE PAST FEW DAYS...SO WOULD NOT BE SURPRISED TO SEE TEMPERATURES A FEW DEGREES WARMER THAN CURRENT FORECAST GIVEN DOWNSLOPE FLOW AND AMPLE SUNSHINE TODAY. TEMPERATURES ALOFT VERY WARM AHEAD OF AN APPROACHING TROUGH WEDNESDAY WHICH IS SUPPORTIVE OF NEAR RECORD TEMPERATURES INTO THE PLAINS...MAINLY INTO THE SOUTHERN NEBRASKA PANHANDLE. OF COURSE INCREASING CLOUD COVER AND STANDING WAVE CLOUDS WILL INHIBIT MAXIMUM MIXING SO MAY NOT QUITE REACH RECORDS. BIG CHANGES WILL OCCUR FROM WEDNESDAY AFTERNOON TO THURSDAY AFTERNOON. MUCH COLDER AIR WILL SPILL SOUTHWARD BEHIND A COLD FRONT WHICH WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT AND THURSDAY MORNING. HIGH TEMPERATURES THURSDAY WILL BE 20 TO 30 DEGREES COLDER THAN WEDNESDAY WITH FALLING TEMPERATURES THROUGH THURSDAY AFTERNOON...WHILE INCREASING WINDS AND COLD AIR WILL PUSH WIND CHILLS INTO THE TEENS AND SINGLE DIGITS BY LATE THURSDAY AFTERNOON. MODELS HAVE TRENDED HIGHER WITH QPF FORECASTS. THE LATEST SOLUTIONS INDICATING A MIDLEVEL BOUNDARY BEING THE FOCUS FOR PRECIPITATION. IT WILL BE COLD ENOUGH THAT PRECIPITATION WILL FALL AS SNOW WITH NO MORE THAN A VERY BRIEF PERIOD OF RAIN POSSIBLE DURING THE ONSET OF PRECIPITATION. AT THIS POINT SNOW ACCUMULATIONS LOOK TO BE MINIMAL WITH ONLY A FEW INCHES OF SNOW INTO THE PLAINS. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 330 AM MST TUE DEC 17 2013 UPPER TROF AXIS WILL PASS ACROSS THE CWA FRIDAY WITH SNOW SHOWERS DIMINISHING TO MAINLY OVER THE HIGHER MTNS. COLDER TEMPERATURES FOR FRIDAY AS SFC HIGH SHIFTS SLOWLY EAST OVER THE UPPER MIDWEST. COOL SATURDAY AND SUNDAY ALONG WITH A BIT UNSETTLED WEATHER AS NW FLOW ALOFT CONTINUES OVER THE REGION BRINGING PERIODIC MINOR SURGES OF MOISTURE WHICH WILL INTERACT OROGRAPHICALLY TO PRODUCE MTN SNOW SHOWERS. SOMEWHAT DRIER CONDITIONS MONDAY ALONG WITH A LITTLE WARMER TEMPERATURES AS UPPER FLOW BACKS A BIT AND LEE TROFFING DEVELOPS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1054 AM MST TUE DEC 17 2013 VFR CONDITIONS WILL PERSIST THROUGH WEDNESDAY WITH MAINLY MID AND HIGH CIRRUS MOVING OVERHEAD FROM THE NORTHWEST. WINDS WILL REMAIN GUSTY ACROSS SOUTHEAST WYOMING WITH 25 TO 35 KTS EXPECTED AT AREA TERMINALS THIS AFTERNOON...AND AGAIN WEDNESDAY MORNING. LIGHTER WINDS WILL PERSIST AT THE NEBRASKA SITES. && .FIRE WEATHER... ISSUED AT 410 AM MST TUE DEC 17 2013 DRY WITH GUSTY WEST WINDS TODAY AND WEDNESDAY ALONG WITH WARM TEMPERATURES. BIG CHANGES WILL OCCUR BETWEEN WEDNESDAY AND THURSDAY WITH TEMPERATURES 20 TO 30 DEGREES COLDER ALONG WITH BREEZY NORTH WINDS. SNOW IS POSSIBLE ACROSS MOST OF THE FORECAST AREA THURSDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...LIEBL LONG TERM...RE AVIATION...RJM FIRE WEATHER...LIEBL
Hazardous weather outlook, Dec 17, 4:25 AM MST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 425 AM MST TUE DEC 17 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118- 119-181200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 425 AM MST TUE DEC 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL PASS ACROSS EARLY THURSDAY WITH SOME MAINLY LIGHT SNOW EXPECTED THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ106-110-116-117-181200- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- 425 AM MST TUE DEC 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY WEST OR SOUTHWEST WINDS WILL OCCUR AGAIN TODAY IN WIND-PRONE AREAS. SOME GUSTS AROUND 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL PASS ACROSS EARLY THURSDAY WITH SOME MAINLY LIGHT SNOW EXPECTED THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Dec 17, 8:52 AM MST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 852 AM MST TUE DEC 17 2013 WYZ106-110-171800- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 852 AM MST TUE DEC 17 2013 ...WINDY CONDITIONS WILL CONTINUE TODAY... SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF AROUND 50 MPH WILL CONTINUE THROUGH THIS AFTERNOON FOR THE WIND PRONE AREAS ALONG AND WEST OF INTERSTATE 25. THIS INCLUDES INTERSTATE 80 CORRIDOR NEAR ARLINGTON AND ALONG INTERSTATE 25 NEAR THE BORDEAUX EXIT. MOTORISTS IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS WILL EXPERIENCE THE GREATEST DIFFICULTIES WHILE TRAVELING TODAY. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC ON INTERSTATE 80 NEAR ARLINGTON DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. RJM
Special weather statement, Dec 17, 11:59 AM MST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1159 AM MST TUE DEC 17 2013 WYZ106-110-172100- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 1159 AM MST TUE DEC 17 2013 ...WINDY CONDITIONS WILL CONTINUE TODAY FOR PORTIONS OF SOUTHEAST WYOMING... SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF AROUND 55 MPH WILL CONTINUE THROUGH THIS AFTERNOON FOR THE WIND PRONE AREAS ALONG AND WEST OF INTERSTATE 25. THIS INCLUDES INTERSTATE 80 CORRIDOR NEAR ARLINGTON AND ALONG INTERSTATE 25 NEAR THE BORDEAUX EXIT. MOTORISTS IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS WILL EXPERIENCE THE GREATEST DIFFICULTIES WHILE TRAVELING TODAY. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. RJM
Nearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.